# SDR UHLA2014050800348

- Difficulty date: May 8, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 27,337 hours, 17,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS HARD TO OPEN.  SERVICED FWD PASSENGER DOOR IAW CMM 52-11-22. OPS CHECK GOOD.
